I have never been on Lexapro, so personally can't speak to your experience. There are many here who have, or are on Lex, and hopefully they will respond to your question.
BUT.......what the hell is your doctor playing at when you've had a headache for 14 days? In my very humble and non-medical opinion, he should have reinstated you to your origianl dose of 15mg to see if that would eradicate your headache. If THAT didn't work, he should have immediately referred you to a neuro for a work up! I don't mean to freak you out, and for all I know, a two week long headache is normal for Lex w/d, but I for one would sure want to know that was all it was.
Perhaps your taper is too fast for you........along with your statment of being "very sensitive" to meds, I'm thinking it probably is since you feel worse "due to anxiety."
While most tapers will induce some rebound symptoms, there are ways to make the transition much easier on you.
I would strongly urge you to see your doctor as soon as you can.
Please let us know how you're doing, OK?